RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 56, Issue 2, Pages 99–113 (Mi mz2244)  

This article is cited in 5 scientific papers (total in 5 papers)

Problems on correctness of ordinary and inverse problems for evolutionary equations of a special form

I. V. Tikhonov, Yu. S. Èidel'man

Moscow Engineering Physics Institute (State University)

Full text: PDF file (2147 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 56:2, 830–839

Bibliographic databases:

UDC: 517
Received: 12.10.1993

Citation: I. V. Tikhonov, Yu. S. Èidel'man, “Problems on correctness of ordinary and inverse problems for evolutionary equations of a special form”, Mat. Zametki, 56:2 (1994), 99–113; Math. Notes, 56:2 (1994), 830–839

Citation in format AMSBIB
\Bibitem{TikEid94}
\by I.~V.~Tikhonov, Yu.~S.~\`Eidel'man
\paper Problems on correctness of ordinary and inverse problems for evolutionary equations of a special form
\jour Mat. Zametki
\yr 1994
\vol 56
\issue 2
\pages 99--113
\mathnet{http://mi.mathnet.ru/mz2244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1308925}
\zmath{https://zbmath.org/?q=an:0836.34060}
\transl
\jour Math. Notes
\yr 1994
\vol 56
\issue 2
\pages 830--839
\crossref{https://doi.org/10.1007/BF02110743}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RH68200029}


Linking options:
  • http://mi.mathnet.ru/eng/mz2244
  • http://mi.mathnet.ru/eng/mz/v56/i2/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Tikhonov, Yu. S. Èidel'man, “Uniqueness criterion in an inverse problem for an abstract differential equation with nonstationary inhomogeneous term”, Math. Notes, 77:2 (2005), 246–262  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. L. Kamynin, “On the inverse problem of determining the right-hand side of a parabolic equation under an integral overdetermination condition”, Math. Notes, 77:4 (2005), 482–493  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. N. B. Aiupova, “On the correctness of the solution of the problem of the control of a source function”, J. Appl. Industr. Math., 2:1 (2008), 24–31  mathnet  crossref  mathscinet
    4. A. V. Karev, I. V. Tikhonov, “Raspredelenie nulei odnoi tseloi funktsii tipa Mittag-Lefflera s prilozheniyami v teorii obratnykh zadach”, Chelyab. fiz.-matem. zhurn., 2:4 (2017), 430–446  mathnet  elib
    5. Vu Nguen Shon Tung, “Spetsialnye primery superustoichivykh polugrupp i ikh primenenie v teorii obratnykh zadach”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 18:3 (2018), 252–262  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:271
    Full text:92
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019